# SDR SWAA2016101108592

- Difficulty date: September 19, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A1201
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 727A TO 727B, STRINGER 25L.   R & R THE INTERCOSTAL IAW DWG AND SRM.
